advertisement
Question
Posted by: concerned | 2005/12/09

ephadrine side effects

Hi,

I would like to know what would be the effects of long term use of ephadrine in diet tablets.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Concerned,
Ephedrine can cause high blood pressure, heart disease (angina and heart attacks), stroke, nausea and vomiting and faints and dizzy spells, and long term you would get resistant to the dose so that you would have to take more and more to get the same appetite suppressing effect. NOT a good idea. Rather stay away from long term use. I'm not to keen on short term use also but sometimes it does help one just to get on the way to a healty diet. Remember that some Chinese medications contains Phen-phen which is also just ephedrine.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement